# SDR COMA0260219

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 17,467 hours, 17,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5654 FLAPS FAILED AFTER T/O.COULD NOT DUPLICATE.  INSPECTED FLAP SYSTEM, NO DEFECTS FOUND.
